# SDR 99UAL900597

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UA
- Make and model: Boeing 737322
- Aircraft serial: 23948
- Engine: Ge CFM56*
- System (JASC): 2460 · DC Power Distribution System
- Part: Connector
- Part number: FC3400D
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: NR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AFTER TR-2 AND TR-3 CIRCUIT BREAKERS POPPED, NUMBER TWO GENERATOR TRIPPED OFF LINE AND COULD NOT BE RESET.  *S/D*  CONTACTS IN CONNECTOR D5126 PLUG AND JACK WERE BURNT.  THE NR 2 ENGINE GENERATOR FEEDERS DISCONNECTED AT THE PYLON TO WING. REPLACED THE CONTACTS AND THE CONNECTOR D5126 PLUG AND JACK.
